# SDR MZZA2008120400007

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 31,663 hours, 11,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMED INTERCOSTAL CRACKED IN FWD WET AREA BETWEEN STA 312 AND STA 328 AT RBL 31.  INTERCOSTAL REMOVED, FABRICATED IAW ECRA 5321-01524.  HOLES PICKED PER SRM 51-40-05 AND INSTALLED PER SRM 51-10-02 REV 33.
